# SDR REXA2013051400798

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 14,010 hours, 8,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BOARDING DOOR UNABLE TO OPEN FROM INSIDE, HAD TO BE OPENED FROM OUTSIDE.  AIRCRAFT WAS NOT PRESSURIZED.  CLEANED DEBRIS OUT OF TRACK AND CLEANED AND LUBED PINS AND HOOKS.  REF AMM 52-11-00.  ACFT MAIN ENTRY DOOR OPS CHECK NORMAL.  ACFT OK FOR SERVICE.
